# SDR WTAA960178

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - LEFT MAIN GEAR INTRANSIT LIGHT REPORTED INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BROKEN TERMINAL ON UPLOCK MICROSWITCH.  GEAR RETRACTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
